# SDR CA090423012

- Difficulty date: April 23, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 16,603 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: M3050
- Condition: Damaged
- Location: Magneto
- Part time: 1,354 hours
- Component: Magneto, Slick, 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 500 HOUR INSP OF SLICK MAGNETO PART 6310.  THE IMPULSE COUPLING WAS REMOVED FOR INSP.  IT WAS DISCOVERED THAT A PIECE WAS MISSING FROM PAWL PLATE.  MAGNETO DRIVE GEARS WERE INSPECTED FOR IMPACT DAMAGE, NO DAMAGE WAS EVIDENT.  IMPULSE COUPLING WAS REPLACED WITH A NEW IMPULSE COUPLING P/N 6310.
